# SDR SWIA200921722

- Difficulty date: May 30, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 18,128 hours, 13,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4551 - MAIN CABIN DOOR IS HARD TO OPEN.  OPERATION NORMAL, NO DEFECTS FOUND.
